# SDR CA011108006

- Difficulty date: September 27, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 34,834 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Part number: 8SC0029029
- Condition: Torn
- Location: Deice System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE INSPECTION,  MAINTENANCE DISCOVERED THAT THE LT NR 3 LEADING EDGE DEICE BOOT HAD A 2 INCH RIP IN IT. THIS DEICE BOOT HAD ONLY BEEN IN SERVICE FOR 314 DAYS SINCE INSTALLATION.
